Volume 16, Issue 4
Dirichlet-to-Neumann Mapping for the Characteristic Elliptic Equations with Symmetric Periodic Coefficients

Jingsu Kang, Meirong Zhang & Chunxiong Zheng

Commun. Comput. Phys., 16 (2014), pp. 1102-1115

Published online: 2014-10

Preview Full PDF 106 572
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-16-1102, author = {Jingsu Kang, Meirong Zhang and Chunxiong Zheng}, title = {Dirichlet-to-Neumann Mapping for the Characteristic Elliptic Equations with Symmetric Periodic Coefficients}, journal = {Communications in Computational Physics}, year = {2014}, volume = {16}, number = {4}, pages = {1102--1115}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.111213.110414a}, url = {http://global-sci.org/intro/article_detail/cicp/7074.html} }
Copy to clipboard
The citation has been copied to your clipboard